Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to ``Baire spaces and Vietoris hyperspaces''


Authors: Jiling Cao, S. García-Ferreira and V. Gutev
Journal: Proc. Amer. Math. Soc. 136 (2008), 3729-3731
MSC (2000): Primary 54E52; Secondary 26A21, 46A30, 54B20
Published electronically: May 22, 2008
Original Article: Proc. Amer. Math. Soc. 135 (2007), 209-303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this short note is to correct an error in ``Baire spaces and Vietoris hyperspaces'', Proc. Amer. Math. Soc. 135 (2007), no. 1, 299-303.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54E52, 26A21, 46A30, 54B20

Retrieve articles in all journals with MSC (2000): 54E52, 26A21, 46A30, 54B20


Additional Information

Jiling Cao
Affiliation: School of Computing & Mathematical Sciences, Auckland University of Technology, Private Bag 92006, Auckland 1142, New Zealand
Email: jiling.cao@aut.ac.nz

S. García-Ferreira
Affiliation: Instituto de Matematicas, Nicolas Romero 150, Centro, 58000 Morelia, Michoacan, México
Email: sgarcia@matmor.unam.mx

V. Gutev
Affiliation: School of Mathematical Sciences, University of KwaZulu-Natal, Westville Campus, Private Bag X54001, Durban 4000, South Africa
Email: gutev@ukzn.ac.za

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09291-5
Keywords: Baire space, hyperspace, Vietoris topology
Received by editor(s): April 20, 2007
Received by editor(s) in revised form: July 12, 2007
Published electronically: May 22, 2008
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society